# SDR DALA2014121206541

- Difficulty date: December 11, 2014
- Submitted: December 15, 2014
- Operation: Air carrier
- Aircraft: N718TW
- Make and model: Boeing 757231
- Aircraft serial: 28486
- Aircraft time: 55,077 hours, 15,734 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Delaminated
- Location: Nr 7 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 7 SLAT WEDGE INNER SIDE DELAMINATED AT INBD SIDE.  REMOVED DAMAGE, FABRICATED REPAIR AND INSTALLED IAW SRM.
